RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 4, Pages 22–29 (Mi vmj172)  

This article is cited in 4 scientific papers (total in 4 papers)

On the representation of spaces of holomorphic functions in the form of Köthe spaces

V. P. Kondakov

Rostov State University

Full text: PDF file (147 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 513.8+517.55
Received: 22.06.2005

Citation: V. P. Kondakov, “On the representation of spaces of holomorphic functions in the form of Köthe spaces”, Vladikavkaz. Mat. Zh., 7:4 (2005), 22–29

Citation in format AMSBIB
\Bibitem{Kon05}
\by V.~P.~Kondakov
\paper On the representation of spaces of holomorphic functions in the form of K\"othe spaces
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 4
\pages 22--29
\mathnet{http://mi.mathnet.ru/vmj172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2191807}


Linking options:
  • http://mi.mathnet.ru/eng/vmj172
  • http://mi.mathnet.ru/eng/vmj/v7/i4/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Buskes, A. G. Kusraev, “Representation and extension of orthoregular bilinear operators”, Vladikavk. matem. zhurn., 9:1 (2007), 16–29  mathnet  mathscinet  elib
    2. V. P. Kondakov, “O differentsiruemosti otobrazhenii i stroenii prostranstv golomorfnykh funktsii na beskonechnomernykh prostranstvakh”, Vladikavk. matem. zhurn., 9:2 (2007), 9–21  mathnet  mathscinet  elib
    3. M. A. Pliev, “Ten bilineinogo regulyarnogo operatora”, Vladikavk. matem. zhurn., 10:3 (2008), 40–45  mathnet  mathscinet  zmath  elib
    4. V. P. Kondakov, “O bazisakh v prostranstvakh nepreryvnykh $n$-odnorodnykh polinomov, deistvuyuschikh v yadernykh prostranstvakh Kete”, Vladikavk. matem. zhurn., 14:2 (2012), 39–44  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:165
    Full text:65
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020